具有脉冲的分数阶Bagley-Torvik模型边值问题  

Boundary Value Problems for Fractional Order Bagley-Torvik Models with Impulse Effects

在线阅读下载全文

作  者:刘玉记[1] LIU Yuji(School of Statistics and Mathematics,Economics,Guangzhou 510320,China Guangdong University of Finance and)

机构地区:[1]广东财经大学数学与统计学院,广州510320

出  处:《数学年刊(A辑)》2018年第3期309-330,共22页Chinese Annals of Mathematics

基  金:广东省自然科学基金(No.S2011010001900);广州市科技计划项目(No.201804010350)的资助

摘  要:将具有脉冲的分数阶Bagley-Torvik微分方程边值问题巧妙地转化为积分方程,定义加权Banach空间及全连续算子,运用不动点定理获得该边值问题解的存在性定理.举例说明了定理的应用.最后提出有趣的研究问题.The author converts the boundary value problem for impulsive fractional order Bagley-Torvik differential equation to an integral equation technically (a new method). By defining a weighted function Banach space and a completely continuous operator, some exis- tence results for solutions are established. This analysis relies on the well known Schauder's fixed point theorem. Examples are given to illustrate the main results.

关 键 词:脉冲分数阶Bagley-Torvik微分方程 边值问题 Schaefer不动点定理 

分 类 号:O175[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象